Skip to content

Research at St Andrews

Finite generation and presentability of wreath products of monoids

Research output: Contribution to journalArticlepeer-review

Standard

Finite generation and presentability of wreath products of monoids. / Robertson, Edmund Frederick; Ruskuc, Nikola; Thomson, MR.

In: Journal of Algebra, Vol. 266, No. 2, 15.08.2003, p. 382-392.

Research output: Contribution to journalArticlepeer-review

Harvard

Robertson, EF, Ruskuc, N & Thomson, MR 2003, 'Finite generation and presentability of wreath products of monoids', Journal of Algebra, vol. 266, no. 2, pp. 382-392. https://doi.org/10.1016/S0021-8693(03)00311-9

APA

Robertson, E. F., Ruskuc, N., & Thomson, MR. (2003). Finite generation and presentability of wreath products of monoids. Journal of Algebra, 266(2), 382-392. https://doi.org/10.1016/S0021-8693(03)00311-9

Vancouver

Robertson EF, Ruskuc N, Thomson MR. Finite generation and presentability of wreath products of monoids. Journal of Algebra. 2003 Aug 15;266(2):382-392. https://doi.org/10.1016/S0021-8693(03)00311-9

Author

Robertson, Edmund Frederick ; Ruskuc, Nikola ; Thomson, MR. / Finite generation and presentability of wreath products of monoids. In: Journal of Algebra. 2003 ; Vol. 266, No. 2. pp. 382-392.

Bibtex - Download

@article{c072fed6e0e94e1b9ef047c33e417c52,
title = "Finite generation and presentability of wreath products of monoids",
abstract = "This paper gives necessary and sufficient conditions for the restricted wreath product of two monoids to be finitely generated or finitely presented. (C) 2003 Elsevier Inc. All rights reserved.",
keywords = "monoid, wreath product, generators, presentations, group, PRESENTATIONS",
author = "Robertson, {Edmund Frederick} and Nikola Ruskuc and MR Thomson",
note = "Thomson was a Ph.d. student of Robertson and Ruskuc",
year = "2003",
month = aug,
day = "15",
doi = "10.1016/S0021-8693(03)00311-9",
language = "English",
volume = "266",
pages = "382--392",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "ACADEMIC PRESS INC ELSEVIER SCIENCE",
number = "2",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Finite generation and presentability of wreath products of monoids

AU - Robertson, Edmund Frederick

AU - Ruskuc, Nikola

AU - Thomson, MR

N1 - Thomson was a Ph.d. student of Robertson and Ruskuc

PY - 2003/8/15

Y1 - 2003/8/15

N2 - This paper gives necessary and sufficient conditions for the restricted wreath product of two monoids to be finitely generated or finitely presented. (C) 2003 Elsevier Inc. All rights reserved.

AB - This paper gives necessary and sufficient conditions for the restricted wreath product of two monoids to be finitely generated or finitely presented. (C) 2003 Elsevier Inc. All rights reserved.

KW - monoid

KW - wreath product

KW - generators

KW - presentations

KW - group

KW - PRESENTATIONS

UR - http://www.scopus.com/inward/record.url?scp=0042157302&partnerID=8YFLogxK

U2 - 10.1016/S0021-8693(03)00311-9

DO - 10.1016/S0021-8693(03)00311-9

M3 - Article

VL - 266

SP - 382

EP - 392

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -

Related by author

  1. Cancellative and Malcev presentations for finite Rees index subsemigroups and extensions

    Cain, A. J., Robertson, E. F. & Ruskuc, N., Feb 2008, In: Journal of the Australian Mathematical Society. 84, 1, p. 39-61 23 p.

    Research output: Contribution to journalArticlepeer-review

  2. Subsemigroups of groups: presentations, Malcev presentations, and automatic structures

    Cain, AJ., Robertson, E. F. & Ruskuc, N., May 2006, In: Journal of Group Theory. 9, 3, p. 397-426 30 p.

    Research output: Contribution to journalArticlepeer-review

  3. Automatic completely-simple semigroups

    Campbell, C. M., Robertson, E. F., Ruskuc, N. & Thomas, R. M., May 2002, In: Acta Mathematica Hungarica. 95, 3, p. 201-215 15 p.

    Research output: Contribution to journalArticlepeer-review

  4. Computing transformation semigroups

    Linton, S. A., Pfeiffer, G., Robertson, E. F. & Ruskuc, N., Feb 2002, In: Journal of Symbolic Computation. 33, 2, p. 145-162 18 p.

    Research output: Contribution to journalArticlepeer-review

Related by journal

  1. A transversal property for permutation groups motivated by partial transformations

    Araújo, J., Araújo, J. P., Bentz, W., Cameron, P. J. & Spiga, P., 5 Jan 2021, In: Journal of Algebra. 19 p.

    Research output: Contribution to journalArticlepeer-review

  2. Primitive permutation groups and strongly factorizable transformation semigroups

    Araújo, J., Bentz, W. & Cameron, P. J., 1 Jan 2021, In: Journal of Algebra. 565, p. 513-530

    Research output: Contribution to journalArticlepeer-review

  3. Groups generated by derangements

    Bailey, R. A., Cameron, P. J., Giudici, M. & Royle, G. F., 15 Apr 2021, In: Journal of Algebra. 572, p. 245-262

    Research output: Contribution to journalArticlepeer-review

  4. Involution centralisers in finite unitary groups of odd characteristic

    Glasby, S., Praeger, C. & Roney-Dougal, C. M., 1 Mar 2020, In: Journal of Algebra. 545, p. 245-299

    Research output: Contribution to journalArticlepeer-review

  5. The Hall–Paige conjecture, and synchronization for affine and diagonal groups

    Bray, J., Cai, Q., Cameron, P. J., Spiga, P. & Zhang, H., Mar 2020, In: Journal of Algebra. 545, p. 27-42

    Research output: Contribution to journalArticlepeer-review

ID: 231457

Top